I actually got off 95 mg of methadone once before. So this isn't new to me, but for the past few months, I have been taking both. I decided to stop the methadone for about a week, and just do the oxy's so I can break the cycle of one. While i tried to stop the oxy, my body still hurt tremendously since i got tolerant to both. So today I tried just methadone low dose and upped is slowly throughout the day. I only got up to 25mg, and then by 5:00 my body needed a little oxy. I was taking about 500mg of oxy then switched. My question, in a nutshell. I was doing pretty good today on just the methadone and xanax, but when my body started really hurting, I had to give to give it a little oxy (120mg or (4) 30 mg pills) Now i can get some laundry and sh*t done. I took a few vacation days till monday, so I'd like to conquer the oxy issue and just stay on the methadone. My question is, is it bad to taper at a lower dose like 120, and take one less a day while I'm on the methadone or just stop it totally while i have 5 days to get this accomplished. I was doing really good, but for about 5 days I was taking 15-16 30mg a day , and probably didn't hit the worst of it yet while on the methadone. I'd like to stop totally, but maybe today doing the 4 oxy, then 3 tomorrow then 2 then 1, while taking the methadone will help better? Can anyone help?
get to a clinic and start getting the professional help you need.
120mg of Oxycontin is a moderately higher dose. I would recommend asking your doctor for 20mg or 10mg Oxycontin and slowly take a smaller dose each week. Example: 120mg first week, 80 second week, 50 third week, 20 fourth week, 10 fifth week, 5mg sixth week, 2.5mg last week and then try to avoid taking more if possible. This will help your body slowly remove the higher doses that you usually need. You can do it however you want but that the best thing you can do. Just slowly tamper off the Oxycontin or take a higher dose of Methadone which may help as well. But like you mentioned taking 4 one day, and then 3 the next day and then 2 the day after that, that might work but I would recommend at least 3 days between each dose dropping instead of 1 day. It might make a difference. I wish you the best of luck! Hope this helps!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Sep 2009 • 1 answer
Updated 29 Jun 2010 • 1 answer
Updated 3 Oct 2010 • 3 answers
Updated 17 May 2012 • 2 answers
Updated 4 Sep 2013 • 3 answers